# SDR REXA2014040100346

- Difficulty date: April 1, 2014
- Submitted: April 7, 2014
- Operation: Air carrier
- Aircraft: N8982A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7982
- Aircraft time: 20,879 hours, 18,221 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Safety Wire
- Condition: Broken
- Location: First Aid Kit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAFETY WIRE ON FIRST AID KIT BROKEN.  R & R FIRST AID KIT IAW AMM 25-61-00.
